# SDR UALA2010081202942

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 767322
- Aircraft serial: 30557
- Aircraft time: 35,778 hours, 4,365 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Condition: Faulty
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE AND DATA INOP MSG 23-60061 LOW GAIN AMP INTERMITTENTLY INOP. RESET CB AND GND TEST PASS BUT DUE TO HISTORY SUGGEST TO REPLACE LOW GAIN AMP.  FOUND ALL SATCOM UNITS IN CEILING RACK COVERED WITH DUST. CLEANED.  INSTALLATION TEST WAS OK. REPLACED HIGH POWER AMP HPA. STA CALL TO SAMC GOOD.
